# SDR AALA20141209016

- Difficulty date: December 9, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N690AA
- Make and model: Boeing 757223
- Aircraft serial: 25696
- Aircraft time: 76,787 hours, 21,398 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transmitter
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, RETURNED & EMER NOT DECLARED.  LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CLIMB THE LT ENG BLEED OFF & LT PACK OFF INDICATORS ILLUMINATED.  AT THE SAME TIME, THE RT CTR FUEL PUMP LOW PRESS LIGHT FLICKERED ON & OFF.  R & R ENG SPEED CARD M10298 IAW AMM 77-12-03.  R & R N3 TACHOMETER TRANSMITTER IAW AMM 77-12-13.  PERFORMED ENG RUN & LEAK CHECKED IAW AMM 71-00-00.  SYS CHECKED NORMAL.
